# SDR SWIA200413888

- Difficulty date: October 1, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 31,418 hours, 41,999 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING FLAPS 15 DEGREES, FLAP WARNING CONTROL FAULT ASSOC WITH FLAP AND ADV SWS ON MAP PANEL.  CLEANED FLAP TRACKS AND CONNECTORS.  ALL SYSTEM'S OPERATIONAL CHECK GOOD.
